# SDR SWAA2021120643688

- Difficulty date: November 14, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF HAS AREAS OF LAYER SEPARATION WITH LOOSE STRANDS. ; / [01] DUE TO EXTENT OF DAMAGE; FABRICATED NEW PANEL USING BMS 4-17 TY 6 LOT# 1473037-1; INSTALLED FASTENERS USING BMS 5-107 CL 1 LOT# AK0DP4051K; CURED INSERTS; APPLIED TAPE TO LOWER SURFACE; AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); AIPC 53-21-00-42A ITEM 75; AND DWG 144A5810-127.  THERMOMETER ID: PER2220 S/N: UNKNOWN; [02] JOB COMPLETE PER SRM 53-00-50-2R-0; AIPC 53-21-00-42A ITEM 75; AND DWG 144A5810-127.
